# SDR UPS99830780

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Ws 336.75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, LT WING L/E LWR SKIN INTERNAL DOUBLER AT FS 336.75 WAS CRACKED AT THE DRAIN HOLE.  REMOVED, FABRICATED AND REPLACED THE INTERNAL DOUBLER IAW DWG 5769589 AND SRM 51-1-20D & 51-1-21.
